# SDR DALA2019052903349

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,911 hours, 38,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING CK FOUND EMERGENCY LIGHT INOP AT SEATS 9-10-11. CORRECTIVE ACTION: REPLACED BATTERY PACK IN CHARGER M10568 PER AMM 33-51 OPS CKS GOOD. (5618734)
